# SDR HNAA2009010900384

- Difficulty date: September 25, 2008
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 33,568 hours, 37,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320701123
- Condition: Corroded
- Location: Fuselage
- Part time: 33,568 hours, 37,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, SEVERAL AREAS OF CORROSION WERE FOUND ON THE LT OTBD SEAT RAIL.  THE SEAT RAIL WAS R&R.
